# SDR 97ZZZX3367

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE16
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1294400501
- Condition: Failed
- Location: Cargo Door
- Part time: 9,762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION SYSTEM INOPERATIVE.  INVESTIGATION FOUND CARGO DOOR SEAL FAILED.  REPLACED SEAL.
